# SDR USAA030150

- Difficulty date: August 14, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 35,769 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED FS 1640 RBL 5 - LBL 5.  BLENDED OUT CORROSION PER SRM 51-00.  (M)
